Kuwait-University-Journal-of-Law-header
Search
Kuwait Journal of Science

Previous Issues

Advance Search
Year : From To Vol
Issue Discipline:
Author

Volume :8 Issue : 1 1981      Add To Cart                                                                    Download

Deforming circular inclusion in an elastic half-plane

Auther : C. B. SHARMA

Department of Mathematics, Institute of Science and Technology, University of Manchester, Manchester, U.K.

 

ABSTRACT

 

The problem of a circular inclusion imbedded in an elastic half-plane and undergoing spontaneous dimensional changes is analysed here. The half-plane problem is solved by a combination of complex potential and Fourier integral approach. Inclusion problem is then analysed by the determination of appropriate complex potential functions employing the method of superposition. Explicit expressions for the stresses are given and numerical evaluation of stresses, in some important cases, is undertaken.

Kuwait Journal of Science
Journal of Law

You are Visitor No.

55622

Journal of Law
Journal of Law
Tell your friendsJournal of Law
Journal of Law

Last Updated

Jun 19, 2012

Journal of Law
Journal of Law
Journal of Law

Please enter your email Here to receive our news

Journal of Law